| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2, -08.00 diopter implantable collamer lens into the patient's eye on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to being too big.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.